# SDR DXTA2015061506029

- Difficulty date: June 12, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 7,056 hours, 4,622 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407814
- Part serial: 0008DF4F
- Condition: Failed
- Location: Master
- Part time: 990 hours, 693 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RED CAS MESSAGE BATTERY O TEMP LIGHT ILLUMINATED ON TAKEOFF ROLL.  TEMP, BATTERY, WENT UP TO +71 C.  COMPLIED WITH APPROPRIATE EMERGENCY CHECKLIST.  THE CYAN BATTERY OFF LT CAS MESSAGE DID NOT DISPLAY.  CFR SAID THEY COULD SMELL ODOR & BURNING FROM LT BATTERY COMPARTMENT.  REMOVED AND REPLACED BOTH MAIN BATTERIES.  OPS CHECKED GOOD. WORK DONE IAW MM 24-31-00.
